# SDR AWXA9900048

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE MAINTENANCE CHECK, FLOORBEAM STA 967 LBL 28 TO LBL 50 CORRODED IN SEVERAL AREAS.  FABRICATED REPAIR SECTION OF UPPER T CHORD PER SRM 53-00-51 PAGES 207 TO 211.
